Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Jerry jerrympls

Posted by Paulbwell on April 21, 2005, at 18:13:29

In reply to Re: anyone take antianxiety med with stimulant paulbwell, posted by jerrympls on April 21, 2005, at 17:47:42

> > Uppers+downers=okers?;>)
> >
> > Thats the idea I believe?
>
> Well, as you can probably agree stimulants can be "rough" meds physically and mentally. I've always been on a benzo when on a stimulant. But one time a doc made the comment "Geesh you're on uppers and downers.....etc." and it really set me off. I gave him a piece of my mind. He totally apologized.
>
>

Good for you dude,

They can pry my "uppers and downers" away from my cold stiff corpse.

Its life for me now, no more failures and losings, sick of that shi*

Cheers bro


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Paulbwell thread:486940
URL: http://www.dr-bob.org/babble/20050418/msgs/487595.html